# SDR DL76L980005

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING L/O CK, FOUND EMER LIGHTS FROM AISLE 25AB THRU 35AB INOP.  REPLACED POWER SUPPLY M9009, SYSTEM OPS CHECKS GOOD.
